# SDR SWIA202163589

- Difficulty date: October 27, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK AT THE 3-3 POSITION CHAFED ON BOTTOM SIDE (MARKED).   (C CHECK RO 1/04/2021)   RECEIVED AND COMPLIED WITH STEPS 1, 2( SEE LINE ITEM 2 & 9 FOR NDT) & 4 OF REO 670-57-42-1281 REV-- DATED: 2021-11-26 FOR BLEND ON LOWER SURFACE OF LH SLAT TRACK OF 3-3. ENSURED BLEND-OUT WAS PERFORMED IN ACCORDANCE WITH REMOVAL OF LIGHT DAMAGE IN STEEL ALLOYS AND ENSURED MINIMUM REMAINING THICKNESS IS NOT LESS THAN REPORTED, BLENDS OUTS ARE WITHIN LIMITS. SEE CONTNIUE CARD FOR ALL WORK PERFORMED. COMPLIED WITH TASK CARDS 51-900-1002-SKY, 27-900-1009-SKY
